RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 19(61), Number 1, Pages 73–84 (Mi msb6296)  

Prolongement analytique d'une fonction de deux variables

A. Temliakoff


Full text: PDF file (1014 kB)

Bibliographic databases:

Received: 21.07.1945

Citation: A. Temliakoff, “Prolongement analytique d'une fonction de deux variables”, Rec. Math. [Mat. Sbornik] N.S., 19(61):1 (1946), 73–84

Citation in format AMSBIB
\Bibitem{Tem46}
\by A.~Temliakoff
\paper Prolongement analytique d'une fonction de deux variables
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 1
\pages 73--84
\mathnet{http://mi.mathnet.ru/msb6296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=21597}
\zmath{https://zbmath.org/?q=an:0063.07330}


Linking options:
  • http://mi.mathnet.ru/eng/msb6296
  • http://mi.mathnet.ru/eng/msb/v61/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:240
    Full text:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019